# SDR ASAA2023042843265

- Difficulty date: April 28, 2023
- Submitted: May 19, 2023
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 41,376 hours, 11,986 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 143A8126Y36
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT, AFT SHIELD IS CORRODED. GROUNDED - YES. REMOVED CORROSION FROM FWD PIT AFT SHIELD PER B737-800 SRM 53-30-15-1A-1 2.A. 100% MATERIAL LOSS, FOUND TO BE OUT OF LIMITS PER B737-800 SRM 53-30-15-1A-1 REMOVED SHIELD PER B737-800 SRM 51-40-02. RECEIVED NEW SHIELD P/N 143A8126Y38 PO# 1059738.1 LOCATED, DRILLED & DEBURRED IAW B737-800 SRM 51-40-05 INSTALLED NEW SHIELD IAW B737-800 SRM 51-40-02
